MathSciNet Relay Station
MathSciNet bibliographic data
MR1783091 (2001k:58058) 58J45 (35L70 37K45)
Stuart, David M. A. Solitons on pseudo-Riemannian manifolds: stability and motion. Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 75–89 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement